Some partial formulae for Stiefel-Whitney classes of Grassmannians

Július Korbaš

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 4, page 535-540
  • ISSN: 0011-4642

How to cite

top

Korbaš, Július. "Some partial formulae for Stiefel-Whitney classes of Grassmannians." Czechoslovak Mathematical Journal 36.4 (1986): 535-540. <http://eudml.org/doc/13602>.

@article{Korbaš1986,
author = {Korbaš, Július},
journal = {Czechoslovak Mathematical Journal},
keywords = {Grassmann manifold; Stiefel-Whitney classes; maximal number of linear independent vector fields},
language = {eng},
number = {4},
pages = {535-540},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Some partial formulae for Stiefel-Whitney classes of Grassmannians},
url = {http://eudml.org/doc/13602},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Korbaš, Július
TI - Some partial formulae for Stiefel-Whitney classes of Grassmannians
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 4
SP - 535
EP - 540
LA - eng
KW - Grassmann manifold; Stiefel-Whitney classes; maximal number of linear independent vector fields
UR - http://eudml.org/doc/13602
ER -

References

top
  1. Borel A., 10.1007/BF02564561, Comment. Math. Helvetici 27, 165-197 (1953). (197) Zbl0052.40301MR0057541DOI10.1007/BF02564561
  2. Bartík V., Korbaš J., Stiefel-Whitney characteristic classes and parallelizability of Grassmann manifolds, Rend. Circ. Mat. Palermo (2) (Suppl. 6), 19-29 (1984). (1984) Zbl0566.57012MR0782702
  3. Hsiang W. C., Szcarba R. H., 10.2307/2373153, Amer. J. Math. 86, 698-704 (1964). (1964) MR0172304DOI10.2307/2373153
  4. Korbaš J., On the Stiefel-Whitney classes and the span of Grassmann manifolds, (to appear). Zbl1175.57024
  5. Milnor J., Stasheff J., Characteristic classes, Annals of Mathematics Studies 76. Princeton: Princeton University Press 1974. (1974) Zbl0298.57008MR0440554
  6. Mosher R. E., Tangora M. C., Cohomology operations and applications in homotopy theory, New York, Evanston and London: Harper & Row 1968. (1968) Zbl0153.53302MR0226634
  7. Oproiu V., 10.1017/S0013091500026249, Proc. Edinburgh. Math. Soc. 20, 177-185 (1976-77). (1976) Zbl0375.55005MR0445530DOI10.1017/S0013091500026249
  8. Oproiu V., Some results concerning the non-embedding codimension of Grassmann manifolds in Euclidean spaces, Rev. Roumaine Math. Pures Appl. XXVI, 275-286 (1981). (1981) Zbl0465.57011MR0616042
  9. Thomas E., 10.1007/BF01240783, Arch. Math. (Basel) X, 174-179 (1959). (1959) Zbl0192.29501MR0107234DOI10.1007/BF01240783
  10. Thomas E., 10.1090/S0002-9904-1969-12240-8, Bull. Amer. Math. Soc. 75, 643-683 (1969). (1969) Zbl0183.51703MR0242189DOI10.1090/S0002-9904-1969-12240-8

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.